# SDR FDEA201712243442

- Difficulty date: December 24, 2017
- Submitted: December 26, 2017
- Operation: Air carrier
- Aircraft: N529FE
- Make and model: Doug MD-11F
- Aircraft serial: 48624
- Aircraft time: 53,088 hours, 11,921 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Cable
- Condition: Frozen
- Location: Rudder
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

ENROUTE, RUDDER PEDALS AND TRIM WHEEL BECAME FROZEN/LOCKED. UNUSABLE UNTIL TAT REACHED 10 DEGREES.   OPENED PANEL 364AR AND REMOVED ABOUT 1 INCH OF POOLED  WATER INSIDE COMPARTMENT. CLEANED AND LUBRICATED BOTH TRIM AND RUDDER CABLES INSIDE COMPARTMENT IAW AMM 20-20-06-2 AND TSI 27-20/4645.
